i believe in the beauty you hold...simply because you are human. i tend to see light in each and everyone of us. and you are most certainly not any type of disaster, because, once again we are all human. you are taking on a great task with this and for you to talk here is wonderful...many people will offer great advice and support. your decision to quit will be the X factor. other drugs or substances/behaviors will only hinder you from getting out of this. most of us here are aware of drugs that can help curb the withdrawls from prescription opiates...
i'm not sure if there are drugs out there to help with the withdrawl and recovery of methamphetamine....
as far as the dopamine i can offer two things. laughter for the lonliness and excercise for the depression. today i rode my bike 4 miles. got home, sat on the couch and felt high. the endorphins released after that are very beneficial. good luck to you...i hope i come of help...and if you need any more, i'd be glad to listen...i know people who went through the same thing.
You are not at the point of no return. You can have a clean life. It will be a very ruff road but it can be done. You need to do this now before you have done any more damage to yourself. Get your life back. I just did alittle quick research on the Meth thing and couldn't print eveything here, but what I read says taking Benzos (valium etc) will help with the withdrawls some. But it still will not be easy by any means. Withdrawls from Meth last longer than from opiates. The Thomas recipe is also reccomended for these withdrawls. You will need a very strong support system. Give some thought to going to N/A meetings. Would you be able to get any counseling? I would also suggest looking on the internet under Meth Withdrawls, lots of info out there. Keep coming to this forum, even though most people here are dealing with opiate addiction, the withdrawls are much the same. Yours may be stronger and last longer. Remember depression, anxiaty, anger and thoughts of suiacide are common, especially in Meth withdrawls. Be aware that these will pass, do not act on them. The following is just some stuff I found on the subject. Do not be discouraged by any of it. We're here for you and will listen and offer as much support as possible. Please do this before you loose your life to this stuff.
Is there methamphetamine withdrawal?
A: Yes. The severity and length of symptoms vary with the amount of damage done to the normal reward system through methamphetamine use. The most common symptoms are: drug craving, extreme irritability, loss of energy, depression, fearfulness, excessive drowsiness or difficulty in sleeping, shaking, nausea, palpitations, sweating, hyperventilation, and increased appetite.
Q: Is methamphetamine addiction difficult to treat?
A: Several treatment providers describe methamphetamine abusers as "the hardest to treat" of all drug users. They are often overly excitable and "extremely resistant to any form of intervention once the acute effects of meth use have gone away." Meth addicts get over the acute effects of withdrawal fairly quickly. However, the "wall" period lasts 6-8 months for casual users and 2-3 years for regular users. This is a period of prolonged abstinence during which the brain recovers from the changes resulting from meth use. During this period, recovering addicts feel depressed, fuzzyheaded, and think life isn't as pleasurable without the drug. Because prolonged use causes changes in the brain, willpower alone will not cure meth addicts.
Q: Is relapse common?
A: Yes. Because there are psychiatric, social, and biological components to meth dependence, there is a high likelihood of relapse. Key relapse issues are similar to that of cocaine use and include other substance abuse and being around drug-using friends.
I know nothing about meth, but please stay here and read as much as you can. we will all help and support you as much as possible. You are so very young still...so much life left in you!! I hope you find the strength to follow through and stop using. Wishing you the best
Had to comment. My worst elephant was the pills. I did do about evrthg else, but just got jammed up badly on the opiates. My wife probably feels differently, but thats my addict view. I don't feel that looking for a new medication is the answer. Check out the nutritional end and get healthy. There won't be the strict physical stuff involved with the crank that the opiates have. But that doesn't mean that it will be easy. i am stopping a 40 yr opiate habit that I picked up in Vietnam. I am done with the worst physical parts of wd's - but my mind still wants to get those warm fuzzy feelings some more. I have to keep saying no to it. And so ar I have been able to. you are doing the right thing and at the right time. Your whole life is not down the tubes - depression is a very common thing in the initial stages of this for all of us. You may need to see a doc and get some antidepressants. They are legitimate for now and they help. They are so much beter than relapsing......I did try and quit a dozen or so times before this one. i am about 2-1/2 months good now and it still isn't easy...but i am doing it and so can you. There is a light at the end of the tunnel, and , NO, that kight isn't another trian coming.